Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pistolpete463

Accutane Bowel Help

Recommended Posts

I went to the bathroom and it felt like diarrhea then when I checked, i was shocked to find it was just a bunch of skinny solid pieces (sorry for being graphic)

is this anything to be worried about ?

Share this post


Link to post
Share on other sites

it's probably not related to the accutane, might have just been something you ate??

if it persists ask your doctor, but i dont even think that diharrea is a symptom in the accutane info book

Share this post


Link to post
Share on other sites
it's probably not related to the accutane, might have just been something you ate??

if it persists ask your doctor, but i dont even think that diharrea is a symptom in the accutane info book

Are you serious?? Haven't you seen the lawerys on tv talking about suing accutane for major bowel problems? That's one of the major side effects that you can get. I'm not saying diharrea means it's definitely a major concern, but I'd be pay close attention.

Share this post


Link to post
Share on other sites

Ive also noticed changes in my bowels movements. Ive almost finished 2 months and in the last couple of weeks ive been able to go daily.

But i had the same thing today and yesterday where it seemed like it was diarrhea but was actually quite a healthy shit!

I dont want to stop though cos im not even clearing from mild acne

Share this post


Link to post
Share on other sites

Uh have any of you read your rx info...It is called IBD/Chron's and other intestinal/gastric problems. Which for people's info can cause loose bowels...

Dude, don't be dumb if you think you are having issues from accutane let your derm know...Mild acne or possible chance of future colon taken out....Try light therapy my friend.

Share this post


Link to post
Share on other sites

Ive never heard of the blue light...might have to give that a go if this doesnt work.

It is mild but still warrants accutane...im aware of IBD but i would say that before my bowel movements were abnormal, now they are better. This has happened with antibiotics too so u cant just say automatically oh shittt its chrohns!!

Share this post


Link to post
Share on other sites
What happened with this? Did you talk to your derm? Are you doing better?

i started taking the pill every other day and i am doing a lot better.

i am still very bloated and he scheduled a visit with me in about a week to talk about side effects and see if i should continue.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×